# SDR USAA2013121000005

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 104,147 hours, 20,557 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T5127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, LEVEL 2 GALVANIC CORROSION ON FLOOR BEAM AT BS 654 BETWEEN LBL 10 TO LBL 55. REPAIRED FLOOR BEAM AT BS 654 BETWEEN LBL 10 TO LBL 55 IAW B767 SRM 53-00-51-2R-1 & 51-40-02.
